| Model Number |
7818 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Codes |
Weakness (2145); Shaking/Tremors (2515)
| Date of Event |
06/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that during the week she obtained blood glucose reading of 260 mg/dl on the contour next one meter.The customer was experiencing symptoms of hypoglycemia such as shakiness and weakness.The customer performed another testing with the neighbor's meter and obtained a reading of 60 mg/dl.The customer ate candy and recovered well.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next one meter and no manufacturing anomalies were found.